Journal article icon

Journal article

The two envelope paradox and infinite expectations

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/1467-8284.00049

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Oxford college:
University College
Role:
Author
More by this author
Institution:
John Hopkins University
Role:
Author

Contributors

Role:
Other
Publisher:
Blackwell Publishing Publisher's website
Journal:
Analysis Journal website
Volume:
57
Issue:
1
Pages:
42-50
Publication date:
1997-01-01
DOI:
EISSN:
1467-8284
ISSN:
0003-2638
Language:
English
Keywords:
Subjects:
UUID:
uuid:911ef054-0459-4154-b4ce-029daaf68060
Local pid:
ora:1548
Deposit date:
2008-03-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP